A discrete fixed point theorem utilizing the direction preserving condition

Hidefumi Kawasaki, Shuhei Hashiyama

研究成果: ジャーナルへの寄稿記事

抄録

This paper aims to characterize the direction preserving condition that guarantees the existence of a fixed point of discrete mappings defined on an integer rectangle X into itself. We deal with a discrete fixed point theorem based on Brouwer's fixed point theorem, which depends on the simplicial decomposition of the convex hull of X. We first review an arbitrary simplicial decomposition in ℝ2 and the Preudenthal decomposition in ℝn. Next we characterize the direction preserving condition for an arbitrary consistent simplicial decomposition in ℝn, which implies a sufficient condition for the strategic game to have a pure-strategy equilibrium.

元の言語英語
ページ(範囲)1535-1545
ページ数11
ジャーナルJournal of Nonlinear and Convex Analysis
18
発行部数8
出版物ステータス出版済み - 2017
外部発表Yes

Fingerprint

Fixed point theorem
Decomposition
Decompose
Brouwer Fixed Point Theorem
Arbitrary
Convex Hull
Rectangle
Fixed point
Game
Imply
Integer
Sufficient Conditions

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics

これを引用

A discrete fixed point theorem utilizing the direction preserving condition. / Kawasaki, Hidefumi; Hashiyama, Shuhei.

:: Journal of Nonlinear and Convex Analysis, 巻 18, 番号 8, 2017, p. 1535-1545.

研究成果: ジャーナルへの寄稿記事

@article{3495e48702ef469983959fc72c1959ae,
title = "A discrete fixed point theorem utilizing the direction preserving condition",
abstract = "This paper aims to characterize the direction preserving condition that guarantees the existence of a fixed point of discrete mappings defined on an integer rectangle X into itself. We deal with a discrete fixed point theorem based on Brouwer's fixed point theorem, which depends on the simplicial decomposition of the convex hull of X. We first review an arbitrary simplicial decomposition in ℝ2 and the Preudenthal decomposition in ℝn. Next we characterize the direction preserving condition for an arbitrary consistent simplicial decomposition in ℝn, which implies a sufficient condition for the strategic game to have a pure-strategy equilibrium.",
author = "Hidefumi Kawasaki and Shuhei Hashiyama",
year = "2017",
language = "English",
volume = "18",
pages = "1535--1545",
journal = "Journal of Nonlinear and Convex Analysis",
issn = "1345-4773",
publisher = "Yokohama Publishers",
number = "8",

}

TY - JOUR

T1 - A discrete fixed point theorem utilizing the direction preserving condition

AU - Kawasaki, Hidefumi

AU - Hashiyama, Shuhei

PY - 2017

Y1 - 2017

N2 - This paper aims to characterize the direction preserving condition that guarantees the existence of a fixed point of discrete mappings defined on an integer rectangle X into itself. We deal with a discrete fixed point theorem based on Brouwer's fixed point theorem, which depends on the simplicial decomposition of the convex hull of X. We first review an arbitrary simplicial decomposition in ℝ2 and the Preudenthal decomposition in ℝn. Next we characterize the direction preserving condition for an arbitrary consistent simplicial decomposition in ℝn, which implies a sufficient condition for the strategic game to have a pure-strategy equilibrium.

AB - This paper aims to characterize the direction preserving condition that guarantees the existence of a fixed point of discrete mappings defined on an integer rectangle X into itself. We deal with a discrete fixed point theorem based on Brouwer's fixed point theorem, which depends on the simplicial decomposition of the convex hull of X. We first review an arbitrary simplicial decomposition in ℝ2 and the Preudenthal decomposition in ℝn. Next we characterize the direction preserving condition for an arbitrary consistent simplicial decomposition in ℝn, which implies a sufficient condition for the strategic game to have a pure-strategy equilibrium.

UR - http://www.scopus.com/inward/record.url?scp=85030759333&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85030759333&partnerID=8YFLogxK

M3 - Article

VL - 18

SP - 1535

EP - 1545

JO - Journal of Nonlinear and Convex Analysis

JF - Journal of Nonlinear and Convex Analysis

SN - 1345-4773

IS - 8

ER -